# SDR AALA2020060319011

- Difficulty date: May 26, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,516 hours, 26,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5323352620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK INDICATIONS FOUND AT FOUR FASTENER HOLES ON LEFT FUSELAGE SKIN PANEL AT FR 35, STRINGER 30 LEFT AT HOLE LOCATIONS NR 1, 2, 3 & 4.  REPAIRED FASTENER HOLES ON SKIN PANEL PER EA 305421.
